Sparse hamburger moment multisequences

Saroj Aryal, Hayoung Choi, Farhad Jafari

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Scopus citations

Abstract

Putinar and Vasilescu (1999) have given an algebraic characterization of Hamburger moment sequences in several variables. In this paper we study some sparse moment subsequences of Hamburger moment sequences and consider the problem of completion of these moment subsequences.

Original languageEnglish (US)
Title of host publicationContemporary Mathematics
PublisherAmerican Mathematical Society
Pages21-30
Number of pages10
DOIs
StatePublished - Jan 1 2017
Externally publishedYes

Publication series

NameContemporary Mathematics
Volume687
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627

Keywords

  • Moment problem
  • Multivariate moments
  • Sparse sequences

Fingerprint Dive into the research topics of 'Sparse hamburger moment multisequences'. Together they form a unique fingerprint.

Cite this